Vol. 61, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Transfer theorems for topological structures

Fred Halpern

Vol. 61 (1975), No. 2, 427–440
Abstract

Transfer theorems are obtained for the following mathematical situations.

𝒜 is a dense substructure of the compact structure X. {𝒜i} is the set of all finitely generated substructures of X. F is a structure of functions from Y to the structure X.

The sentences transferred in the above situations are best described as “almost” positive, variables appearing in a negative subformula are quantified in a prescribed manner.

The main tools of this investigation are the manipulation of classical transfer theorems in the context of commutative diagrams, the ultraproduct construction, and the 𝒟-limit operation of Chang and Keisler’s “Continuous Model Theory.”

Mathematical Subject Classification
Primary: 02H05, 02H05
Milestones
Received: 20 December 1974
Published: 1 December 1975
Authors
Fred Halpern